# SDR UF6A981217

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nacelle
- Part time: 14,383 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - LEFT HAND INBOARD LEADING EDGE HAS CRACK ON UPPER LEFT HAND CORNER.  MAINTENANCE REPAIRED BY INSTALLATION OF FABRICATED L-SHAPED PATCH DOUBLER MADE OF 2024-T3 .063 INCH.  ALL WORK DONE IAW DER REPORT NR 98-199.  (X)
